MAUDE Adverse Event Report: ARGON MEDICAL DEVICES 6F MICRO INTRODUCER SET 7CM VNUS

ARGON MEDICAL DEVICES 6F MICRO INTRODUCER SET 7CM VNUS
Model Number MIS-6F07
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the product experience report, there was no sample to be returned.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, this complaint could not be confirmed and determining a definite root cause and corrective action is not possible.If the sample is returned at a future date, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that an attempt was made to use a mis-7f07 to treat a lesion.The lumen was flushed prior to use.Ifu was followed.A guidewire was not used for the insertion of the catheter.Guidewire sheared off and fractured in the patients vein.Case aborted.All pieces accounted for.Patient will return on a future date to complete case.No patient injury reported.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Corrected information provided in d.4.

Brand Name
6F MICRO INTRODUCER SET 7CM VNUS
Common Device Name
INTRODUCER SET
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key18333121
Report Number0001625425-2023-01280
Device Sequence Number15555328
Product Code DRE
UDI-Device Identifier10884521140295
UDI-Public(01)10884521140295(17)280918(10)11497809
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K780126
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMIS-6F07
Device Lot Number11497809
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by Manufacturer07/10/2024
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown